# SDR FDEA201603040849

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,274 hours, 12,532 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG, RETRACT ACTUATOR UPPER SUPPORT FITTING ATTACH POINT, UPPER & LOWER BORES CORRODED.  REPAIRED IAW SRM 57-20-14-2R.  MINOR REPAIR.
